Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 179, NWS North Platte, NE

June 21, 2014Chase County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 21, 2014, 9:06 PM MDT for Chase County, Nebraska. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2014, 9:06 PM MDT (03:06 UTC)
Expired
Jun 21, 2014, 9:45 PM MDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Chase County, NE

The radar

The Goodland radar (KGLD), 128 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1330 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2014-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1330 J/kg
Mixed-layer CIN
-87 J/kg
Mixed-layer LCL
1972 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WUUS53 KLBF 220306
SVRLBF
NEC029-220345-
/O.NEW.KLBF.SV.W.0179.140622T0306Z-140622T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM MDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHASE COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 945 PM MDT

* AT 905 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAMPION...
  AND MOVING NORTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  IMPERIAL...CHAMPION...ENDERS RESERVOIR STATE RECREATION AREA...
  ENDERS...WAUNETA...CHURCH GROVE CAMPGROUND...WANAMAKER STATE
  WILDFIRE MANAGEMENT AREA...AREA A CAMPGROUND AND CENTER DAM
  CAMPGROUND.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 27 AND 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4043 10195 4070 10164 4070 10154 4066 10137
      4048 10134 4039 10135 4035 10188
TIME...MOT...LOC 0307Z 241DEG 18KT 4045 10174

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
3 follow-up statements
769 
WWUS53 KLBF 220323
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1023 PM CDT SAT JUN 21 2014

NEC029-220345-
/O.CON.KLBF.SV.W.0179.000000T0000Z-140622T0345Z/
CHASE NE-
923 PM MDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CHASE COUNTY
UNTIL 945 PM MDT...

AT 919 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR IMPERIAL...AND
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WAUNETA.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 27 AND 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4043 10195 4070 10164 4070 10154 4066 10137
      4048 10134 4039 10135 4035 10188
TIME...MOT...LOC 0324Z 241DEG 18KT 4050 10156

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
933 
WWUS53 KLBF 220332
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1032 PM CDT SAT JUN 21 2014

NEC029-220345-
/O.CON.KLBF.SV.W.0179.000000T0000Z-140622T0345Z/
CHASE NE-
932 PM MDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CHASE
COUNTY UNTIL 945 PM MDT...

AT 931 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ENDERS...AND
MOVING NORTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
WAUNETA.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 27 AND 53.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN NORTH
PLATTE.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4038 10156 4051 10174 4070 10164 4070 10154
      4066 10137 4048 10134 4039 10135
TIME...MOT...LOC 0332Z 241DEG 18KT 4049 10148

HAIL...1.00IN
WIND...60MPH

$$

JACOBS
584 
WWUS53 KLBF 220346
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 PM CDT SAT JUN 21 2014

NEC029-220356-
/O.EXP.KLBF.SV.W.0179.000000T0000Z-140622T0345Z/
CHASE NE-
946 PM MDT SAT JUN 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHASE COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN NORTH PLATTE.

LAT...LON 4038 10156 4051 10174 4070 10164 4070 10154
      4066 10137 4048 10134 4039 10135
TIME...MOT...LOC 0332Z 241DEG 18KT 4049 10148

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 5:47 PM MDT, 3 hours 19 minutes earlier.

Area forecast discussion, Jun 21, 5:47 PM MDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
647 PM CDT SAT JUN 21 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 320 PM CDT SAT JUN 21 2014

STORMS ARE CURRENTLY DEVELOPING OVER THE NEBRASKA PANHANDLE...AND
WITH STRONG INSTABILITY IN THE ORDER OF 4-5K J/KG AND AN ERODED CAP
EXPECT STORMS TO INCREASE IN COVERAGE AND STRENGTH OVER THE NEXT
SEVERAL HOURS. WATER VAPOR WAS SHOWING THE STRONG UPPER LEVEL LOW
OVER SOUTH CENTRAL CANADA WITH QUASI-ZONAL FLOW ACROSS MUCH OF THE
CONUS. THERE WAS A SHORTWAVE TROUGH OVER WESTERN WYOMING AT
19Z...WHICH WILL PROGRESS EAST INTO NEBRASKA THIS EVENING.

THIS SHORTWAVE WILL HELP INCREASE THE LARGE SCALE LIFT ACROSS THE
AREA AS WELL AS STRENGTHEN THE LOW LEVEL JET AHEAD OF THE
THUNDERSTORM ACTIVITY AS IT MOVES EAST. THE MOISTURE TRANSPORT FROM
THE LOW LEVEL JET WILL FEED THESE STORMS AS THEY MOVE EAST...SO
EXPECTING A LINE OF STORMS TO MOVE ACROSS THE FORECAST AREA WITH
MOST AREAS SEEING STORMS AT SOME POINT BETWEEN LATE AFTERNOON AND
SUNDAY MORNING. IN TERMS OF SEVERE POTENTIAL WITH STORMS...WITH THE
STRONG INSTABILITY IN PLACE UPDRAFTS WILL BE STRONG...BUT DEEP LAYER
SHEAR ISN/T PARTICULARLY STRONG. SOUNDINGS HAVE THE INVERTED-V
CHARACTERISTIC SO EXPECTING DAMAGING WINDS TO BE A THREAT...HOWEVER
PRECIPITABLE WATER VALUES ARE ABOUT 130 PERCENT OF NORMAL SO THERE
WILL BE A THREAT FOR HEAVY RAIN AS WELL.

AGAIN...THESE STORMS WILL MOVE EAST OVERNIGHT AND ALTHOUGH WILL
LIKELY BE OUT OF THE FORECAST AREA BY 12Z CONTINUED A SMALL CHANCE
FOR SHOWERS AND STORMS IN THE EASTERN AREAS FOR THE 12Z TO 15Z TIME
FRAME.

FOR SUNDAY...

PRIMARY CONCERN FOR SUNDAY IS IF THERE WILL BE ENOUGH RECOVERY TIME
BEFORE THE COLD FRONT MOVES THROUGH THE AREA IN THE AFTERNOON. THIS
FRONT WILL BE PUSHED ACROSS THE AREA AS ANOTHER SHORTWAVE TROUGH
MOVES OUT OF THE CENTRAL ROCKIES AND ACROSS NEBRASKA. CURRENT MODELS
SHOW THE FRONT EAST OF THE FORECAST AREA BY MID AFTERNOON...WITH
INSTABILITY DECREASING DRAMATICALLY BEHIND IT DESPITE DEWPOINTS
STILL IN THE 50S AND PERHAPS LOW 60S ACROSS THE SOUTHEAST PARTS OF
THE FORECAST AREA. WILL LIKELY GET SHOWERS AND THUNDERSTORMS TO
DEVELOP BEHIND THE FRONT TO IMPACT THE AREA DURING THE LATE MORNING
AND AFTERNOON...BUT EXPECT THE SEVERE THREAT TO BE EAST OF THE
FORECAST AREA. WILL HAVE TO WATCH THIS THOUGH AS A SLOWER
PROGRESSION OF THE FRONT COULD LEAD TO STORMS DEVELOPING ON THE
SOUTHEASTERN PERIFERY OF THE LOCAL AREA.

TEMPERATURES ON SUNDAY WILL BE COOLER WITH DECENT COLD AIR ADVECTION
DROPPING 850MB TEMPERATURES DOWN INTO THE LOW TEENS. SO LOOKING AT
HIGHS IN THE 70S AND LOW 80S.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 320 PM CDT SAT JUN 21 2014

A CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH MOST OF THE
PERIOD...

THE UNUSUAL WET JUNE PATTERN IS LIKELY TO CONTINUE THE 4TH WEEK OF
THE MONTH. DEWPOINTS MAINLY IN THE 50S MONDAY/TUESDAY WILL
RANGE IN THE 60S WEDNESDAY THROUGH SATURDAY EACH AFTERNOON.
DISTURBANCES WILL AFFECT WESTERN NEBRASKA ALMOST ON A DAILY BASIS.

KEPT SLIGHT CHANCE/LOW CHANCE POPS SUNDAY EVENING ACROSS THE SERN
HALF OF FA. COLD FRONT WILL HAVE PUSHED INTO CENTRAL IA THROUGH
CENTRAL KS OVERNIGHT. THEN DRY UNTIL LATER MONDAY AFTERNOON.
UPSLOPE FLOW WILL DEVELOP ALONG THE FRONT RANGE AND ADJACENT HIGH
PLAINS. UPPER FLOW WILL REMAIN FAIRLY ZONAL THROUGH WEDNESDAY.
THEN FOR THURSDAY THROUGH SATURDAY...AMPLIFIED SWRLY FLOW ALOFT
WILL DEVELOP IN RESPONSE TO A RATHER STRONG UPPER TROUGH DIGGING INTO
THE GREAT BASIN/ROCKY MOUNTAIN REGION. THIS WILL BRING A CONTINUED
CHANCE FOR SHOWERS AND THUNDERSTORMS.

TEMPERATURES TO REMAIN SLIGHTLY BELOW NORMAL THROUGH WEDNESDAY IN
THE UPPER 70S/LOWER 80S...WARMING TO SLIGHTLY ABOVE NORMAL IN THE
UPPER 80S BY FRIDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 646 PM CDT SAT JUN 21 2014

A LINE OF THUNDERSTORMS WILL MOVE EAST...IMPACTING THE KLBF AND
KVTN TERMINALS THIS EVENING. EXPECTED ARRIVAL AT THE VTN TERMINAL
IS FROM 00Z TO 04Z AND AT THE KLBF TERMINAL DURING THE 01Z TO 05Z
TIME FRAME. WIND GUSTS TO 45 KTS ARE POSSIBLE IN THE VICINITY OF
ANY THUNDERSTORMS WITH CIGS DOWN TO 2000 TO 3000 FT AND VISBYS AS
LOW AS 2SM. THE THREAT FOR THUNDERSTORMS WILL CONTINUE INTO THE
OVERNIGHT AT THE KLBF TERMINAL WITH STRONG STORMS POSSIBLE THROUGH
09Z SUNDAY. AFTER 09Z MONDAY...VFR CIGS AOA 10000 FT AGL ARE
EXPECTED. AT THE KVTN TERMINAL...CIGS WILL RANGE FROM 5000 TO
10000 FT AGL ON SUNDAY.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BROOKS
LONG TERM...ROBERG
AVIATION...CLB
Hazardous weather outlook, Jun 21, 2:31 PM MDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
331 PM CDT SAT JUN 21 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-222045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
331 PM CDT SAT JUN 21 2014 /231 PM MDT SAT JUN 21 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

THUNDERSTORMS WILL IMPACT MUCH OF WESTERN AND NORTH CENTRAL
NEBRASKA THROUGH TONIGHT. STORMS DEVELOPING OVER THE NEBRASKA
PANHANDLE WILL INCREASE IN COVERAGE AND TRACK EAST ACROSS THE
STATE TONIGHT. ADDITIONAL STORMS COULD DEVELOP OUT AHEAD OF THIS
LINE THROUGH THE EARLY EVENING HOURS. LARGE HAIL...WIND
DAMAGE...ISOLATED TORNADOES AND HEAVY RAINFALL WITH LOCALIZED
FLOODING ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY...HOWEVER THE HIGHEST
THREAT FOR SEVERE STORMS IS EAST OF THE LOCAL AREA. HEAVY RAIN IS
POSSIBLE WITH ANY STORMS...ESPECIALLY IN AREAS FROM SOUTHWEST INTO
NORTH CENTRAL NEBRASKA.

THUNDERSTORMS ARE ALSO POSSIBLE MONDAY THROUGH THURSDAY AND AT
TIMES...CONDITIONS COULD BECOME FAVORABLE FOR SEVERE WEATHER. CHECK
LATER FORECASTS FOR DETAILS ON THESE POTENTIAL EVENTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS
EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

BROOKS

In the hours before

Special weather statement, Jun 21, 5:59 PM MDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT SAT JUN 21 2014

NEZ023-035-220045-
ARTHUR NE-GRANT NE-
559 PM MDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARTHUR AND
SOUTHWESTERN GRANT COUNTIES UNTIL 645 PM MDT...

AT 554 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF ARTHUR...MOVING EAST AT 15
MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JENSEN LAKE...
  SAND PUDDIN LAKE...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 131 AND 147.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

ROBERG
Special weather statement, Jun 21, 7:17 PM MDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
817 PM CDT SAT JUN 21 2014

NEZ006-220200-
KEYA PAHA NE-
817 PM CDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR KEYA PAHA COUNTY UNTIL 900 PM
CDT...

AT 813 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES EAST OF SPARKS...OR 15 MILES NORTHWEST
OF SPRINGVIEW...MOVING EAST AT 25 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  SPRINGVIEW...
  BURTON...
  THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...
  NETS PEAK...

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 209 AND 225.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

BUTTLER
Special weather statement, Jun 21, 7:32 PM MDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
832 PM CDT SAT JUN 21 2014

NEZ035-036-220215-
ARTHUR NE-MCPHERSON NE-
832 PM CDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR AND NORTHWESTERN
MCPHERSON COUNTIES UNTIL 915 PM CDT/815 PM MDT/...

AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF ARTHUR...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BUCKTAIL...
  CALORA...
  FLATTS...
  DIAMOND BAR LAKE...
  SCHNICK LAKE...
  BIG LAMUNYON FLATS...
  SAND BEACH LAKE...

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 173 AND 195.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 21, 8:00 PM MDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
900 PM CDT SAT JUN 21 2014

NEZ006-007-010-220245-
BOYD NE-HOLT NE-KEYA PAHA NE-
900 PM CDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KEYA PAHA...NORTHWESTERN
HOLT AND WESTERN BOYD COUNTIES UNTIL 945 PM CDT...

AT 855 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BURTON...OR 12 MILES EAST OF SPRINGVIEW...
MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MILLS...
  NAPER...
  BUTTE...
  ANOKA...
  BROCKSBURG...
  DUSTIN...
  HULL LAKE STATE WILDLIFE MANAGEMENT AREA...
  PARSHALL BRIDGE STATE WILDLIFE MANAGEMENT AREA...
  ANNCAR...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

BUTTLER
Special weather statement, Jun 21, 8:23 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
923 PM CDT SAT JUN 21 2014

NEZ071-220300-
FRONTIER NE-
923 PM CDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR FRONTIER COUNTY UNTIL 1000 PM
CDT...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM RED WILLOW RESERVOIR
STATE RECREATION AREA TO 10 MILES SOUTHEAST OF RED WILLOW RESERVOIR
STATE RECREATION AREA...AND MOVING NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CURTIS...
  RED WILLOW RESERVOIR STATE RECREATION AREA...
  STOCKVILLE...
  WILLOW VIEW CAMPGROUND...
  BLUEGILL HAVEN CAMPGROUND...
  QUICK...
  FREEDOM...
  DANCING LEAF EARTH LODGE...
  ORAFINO...

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 27 AND 45.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS
Special weather statement, Jun 21, 8:53 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT SAT JUN 21 2014

NEZ069-220345-
CHASE NE-
853 PM MDT SAT JUN 21 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHASE COUNTY UNTIL 945 PM
MDT...

AT 851 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF CHAMPION...OR 13 MILES
SOUTHWEST OF IMPERIAL...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  IMPERIAL...
  CHAMPION...
  LAMAR...
  CHASE...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 52.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

JACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 10:30 PM MDTFlash Flood WarningLBFFrontier, Hayes6 hr
Jun 21, 11:05 PM MDTAreal Flood AdvisoryLBFCuster, Lincoln3 hr
Jun 21, 11:19 PM MDTSevere Thunderstorm WarningLBFFrontier41 min
Jun 21, 11:55 PM MDTAreal Flood AdvisoryLBFCuster3 hr
Jun 22, 2:07 AM MDTAreal Flood AdvisoryLBFBlaine, Boyd, Brown, Custer, Holt, Keya Paha and 3 more3 hr
Jun 22, 2:44 AM MDTAreal Flood AdvisoryLBFCuster, Lincoln3 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.